advertisement
Question
Posted by: KHOSH | 2008/11/10

IS IT POSSIBLE

I HAD MISSED MY PERIODS FOR 3 MONTHS ,WENT 2 C A GAEN HE THEN PRESCRIBED PRIMOLUT N ,2 DAYS LATER I HAD INTERCOURSE BUT NEVER GOT MY PERIOD,IT' S NOW 4 DAYS AFTER I FINISHED THE COURSE STILL NO PERIODS,COULD I B PREG

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your period should start 2-10 days after stopping the Primolut.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement